Does Ashwagandha interact with Ramipril and Amlodipine?
Dear sir, I have gone through your question and I understand your concerns but unfourtanetly Ashwagandha causes a decrease in blood pressure and interfere with medications that are used to treat high blood pressure as ramipril. I would not recommend for you to use it but if you need to use it then I recommend that you keep a close monitor of your blood pressure levels .. I hope I answered your question.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Ramipril and amlodipine
- Ramipril amlodipine side effects
- Bisoprolol amlodipine ramipril
- Taking amlodipine and ramipril and alcohol
- Ramipril amlodipine blood in stools
- Taking amlodipine and ramipril together
- Amlodipine with ramipril and alcohol
- Ramipril, amlodipine and lansoprazole
- Ramipril amlodipine combination
- Changing from ramipril to amlodipine
- What causes blood in stool while on Ibuprofen and Tylenol?
- Does Benzonatate interact with Trazodone?
- Suggest treatment for diarrhea, severe chills and fever
- What causes a lump in the armpit and fever?
- Suggest treatment for mucus in nasal passage
- Suggest treatment for throat pain and difficulty in swallowing
- Is chronic fatigue a symptom of Lyme's disease?
- Can Azithromycin cause painful lumps in the breasts?
- Suggest treatment for enlarged lymph nodes in the armpit and fatigue
- What causes severe vomiting and foul urine odor?